# SDR DALA2023032702322

- Difficulty date: March 25, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 89,232 hours, 40,858 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3244 - DIV - TO BNA DUE TO THE LEFT PACK RUNNING HOT AND AN ODOR DEVELOPING IN THE CABIN. CORRECTIVE ACTION: FOUND CLAMP DETACHED FROM HOT AIR PRESSURE REGULATING VALVE. INSTALLED NEW CLAMP AND SEAL AND REPLACED FLIGHT DECK OVER TEMP SENSOR. OK FOR SERVICE. (2688099)
